Full Text:   <1552>

CLC number: TB12

On-line Access: 

Received: 2004-09-07

Revision Accepted: 2004-09-13

Crosschecked: 0000-00-00

Cited: 10

Clicked: 3960

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2004 Vol.5 No.11 P.1313~1317

http://doi.org/10.1631/jzus.2004.1313


On stochastic optimal control of partially observable nonlinear quasi Hamiltonian systems


Author(s):  ZHU Wei-qiu, YING Zu-guang

Affiliation(s):  Department of Mechanics, College of Mechanical and Energy Engineering, Zhejiang University, Hangzhou 310027, China

Corresponding email(s):   wqzhu@yahoo.com

Key Words:  Nonlinear system, Partially observation, Stochastic optimal control, Separation principle, Stochastic averaging, Dynamical programming


Share this article to: More

ZHU Wei-qiu, YING Zu-guang. On stochastic optimal control of partially observable nonlinear quasi Hamiltonian systems[J]. Journal of Zhejiang University Science A, 2004, 5(11): 1313~1317.

@article{title="On stochastic optimal control of partially observable nonlinear quasi Hamiltonian systems",
author="ZHU Wei-qiu, YING Zu-guang",
journal="Journal of Zhejiang University Science A",
volume="5",
number="11",
pages="1313~1317",
year="2004",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.2004.1313"
}

%0 Journal Article
%T On stochastic optimal control of partially observable nonlinear quasi Hamiltonian systems
%A ZHU Wei-qiu
%A YING Zu-guang
%J Journal of Zhejiang University SCIENCE A
%V 5
%N 11
%P 1313~1317
%@ 1869-1951
%D 2004
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2004.1313

TY - JOUR
T1 - On stochastic optimal control of partially observable nonlinear quasi Hamiltonian systems
A1 - ZHU Wei-qiu
A1 - YING Zu-guang
J0 - Journal of Zhejiang University Science A
VL - 5
IS - 11
SP - 1313
EP - 1317
%@ 1869-1951
Y1 - 2004
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2004.1313


Abstract: 
A stochastic optimal control strategy for partially observable nonlinear quasi Hamiltonian systems is proposed. The optimal control forces consist of two parts. The first part is determined by the conditions under which the stochastic optimal control problem of a partially observable nonlinear system is converted into that of a completely observable linear system. The second part is determined by solving the dynamical programming equation derived by applying the stochastic averaging method and stochastic dynamical programming principle to the completely observable linear control system. The response of the optimally controlled quasi Hamiltonian system is predicted by solving the averaged Fokker-Planck-Kolmogorov equation associated with the optimally controlled completely observable linear system and solving the Riccati equation for the estimated error of system states. An example is given to illustrate the procedure and effectiveness of the proposed control strategy.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1] Bensoussan, A., 1992. Stochastic Control of Partially Observable Systems. Cambridge University Press, Cambridge.

[2] Charalambous, C.D., Elliott, R.J., 1997. Certain nonlinear partially observable stochastic optimal control problems with explicit control laws equivalent to LEQG/LQG problems. IEEE Trans. Automatic Control, 42:482-497.

[3] Charalambous, C.D., Elliott, R.J., 1998. Classes of nonlinear partially observable stochastic optimal control problems with explicit optimal control laws. SIAM J. Control Optim., 36:542-578.

[4] Fleming, W.H., Rishel, R.W., 1975. Deterministic and Stochastic Optimal Control. Springer-Verlag, Berlin.

[5] Wonham, W.M., 1968. On the separation theorem of stochastic control. SIAM J. Control, 6:312-326.

[6] Zhu, W.Q., Ying, Z.G., 1999. Optimal nonlinear feedback control of quasi-Hamiltonian systems. Sci. China, Ser. A, 42:1213-1219.

[7] Zhu, W.Q., Ying, Z.G., 2002. Nonlinear stochastic optimal control of partially observable linear structures. Eng. Struct., 24:333-342.

[8] Zhu, W.Q., Huang, Z.L., Yang, Y.Q., 1997. Stochastic averaging of quasi-integrable Hamiltonian systems. J. Appl. Mech. ASME, 64:975-984.

[9] Zhu, W.Q., Ying, Z.G., Soong, T.T., 2001. An optimal nonlinear feedback control strategy for randomly excited structural systems. Nonlinear Dyn., 24:31-51.

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE